This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.
Ok, my boyfriend and i had sex last night. During that time, i was perfectly fine. But afterwards, i got really hot, and then dizzy, then i felt like i was gonna throw up. I sat beside the toilet and i just felt so dizzy and heated, and i felt like i was gonna pass out. I didn't though. I got a glass of water and sat down for awhile and i felt a little bit better. Also he came in me, which we NEVER do, even though i'm on the birth control shot. It just scared me alot and id like to know why i felt like that afterwards. Thanks.
Unfortunately, I have no idea either. Sexual arousal does not cause your symptoms. However, physical exercise can cause light-headedness and a feeling of nausea if there are other conditions present. If you continue to feel dizzy and nauseated, you may wish to consult your physician to determine the cause. Dr. J
well im no expert by any means and i dont want to be graphic but that has happened to me, i was very.. active and afterwards i had gotten the same way nauseous and dizzy probably because i was dehydrated or my body just wasnt used to such high levels of activity. but perhaps you over did it?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.